# SDR 06FDEA1573

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,794 hours, 26,598 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Rod
- Condition: Stiff
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT NWS EXTREMELY STIFF TURNING RIGHT.  ADJUSTED NWS SYSTEM AND REMOVED AND REPLACED RUDDER PEDAL STEERING CONTROL ROD PER FED EX MM 32-51-000-5.
